Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 245, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 8, 2012, 6:57 PM CDT for 4 counties in Texas. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 6:57 PM CDT (23:57 UTC)
- Expired
- Aug 8, 2012, 8:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hood County, TX, Johnson County, TX, Parker County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 24 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 7:13 PM CDT | TSTM WND GST 60 | 9 S Aledo, TX | 50 TO 60 MPH AND NICKEL HAIL REPORTED BY PUBLIC NEAR BEAR CREEK COMMUNITY CHURCH |
| Aug 8, 7:20 PM CDT | HAIL 1 | 9 S Aledo, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 470 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
378 WUUS54 KFWD 082357 SVRFWD TXC221-251-367-439-090100- /O.NEW.KFWD.SV.W.0245.120808T2357Z-120809T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 657 PM CDT WED AUG 8 2012 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HOOD COUNTY IN NORTH CENTRAL TEXAS... NORTHWESTERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS... SOUTHEASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS... SOUTHWESTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 800 PM CDT * AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF ALEDO...MOVING EAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GODLEY AROUND 725 PM... ALEDO AROUND 735 PM... BENBROOK AROUND 800 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3272 9741 3237 9739 3239 9779 3268 9778 TIME...MOT...LOC 2357Z 254DEG 3KT 3257 9760 $$ 85/NH
3 follow-up statements
559 WWUS54 KFWD 090027 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 727 PM CDT WED AUG 8 2012 TXC221-251-367-439-090100- /O.CON.KFWD.SV.W.0245.000000T0000Z-120809T0100Z/ HOOD TX-JOHNSON TX-TARRANT TX-PARKER TX- 727 PM CDT WED AUG 8 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHEASTERN PARKER...SOUTHWESTERN TARRANT...NORTHWESTERN JOHNSON AND NORTHEASTERN HOOD COUNTIES... AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF ANNETTA SOUTH...MOVING EAST AT 5 MPH. QUARTER SIZED HAIL AND 60 MPH WIND GUSTS WERE REPORTED ABOUT 4 MILES NORTHEAST OF CRESSON AROUND 715 PM CDT. THE SEVERE THUNDERSTORM WILL BE NEAR... ALEDO AROUND 735 PM CDT... BENBROOK AROUND 800 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3242 9775 3268 9775 3272 9741 3237 9739 TIME...MOT...LOC 0026Z 254DEG 3KT 3258 9757 $$ 85/NH
789
WWUS54 KFWD 090037
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT WED AUG 8 2012
TXC221-090047-
/O.CAN.KFWD.SV.W.0245.000000T0000Z-120809T0100Z/
HOOD TX-
737 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOOD COUNTY IS
CANCELLED...
LAT...LON 3239 9739 3246 9762 3255 9761 3257 9765
3269 9765 3272 9741 3237 9739
TIME...MOT...LOC 0037Z 266DEG 11KT 3258 9748
$$
TXC251-367-439-090100-
/O.CON.KFWD.SV.W.0245.000000T0000Z-120809T0100Z/
JOHNSON TX-TARRANT TX-PARKER TX-
737 PM CDT WED AUG 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN PARKER...SOUTHWESTERN TARRANT AND NORTHWESTERN
JOHNSON COUNTIES...
AT 737 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF BENBROOK...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BENBROOK AROUND 745 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3239 9739 3246 9762 3255 9761 3257 9765
3269 9765 3272 9741 3237 9739
TIME...MOT...LOC 0037Z 266DEG 11KT 3258 9748
$$509
WWUS54 KFWD 090048
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT WED AUG 8 2012
TXC367-090058-
/O.CAN.KFWD.SV.W.0245.000000T0000Z-120809T0100Z/
PARKER TX-
748 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKER COUNTY IS
CANCELLED...
LAT...LON 3272 9741 3239 9739 3239 9741 3246 9762
3255 9761 3256 9755 3270 9754
TIME...MOT...LOC 0048Z 269DEG 11KT 3257 9745
$$
TXC251-439-090100-
/O.CON.KFWD.SV.W.0245.000000T0000Z-120809T0100Z/
JOHNSON TX-TARRANT TX-
748 PM CDT WED AUG 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN TARRANT AND NORTHWESTERN JOHNSON COUNTIES...
AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF BENBROOK...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHWESTERN TARRANT COUNTY AT 800 PM CDT
RURAL NORTHERN JOHNSON COUNTY AT 800 PM CDT
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 416 AND 424...
I-30 BETWEEN MILE MARKERS 1 AND 2.
LAT...LON 3272 9741 3239 9739 3239 9741 3246 9762
3255 9761 3256 9755 3270 9754
TIME...MOT...LOC 0048Z 269DEG 11KT 3257 9745
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:24 PM CDT, 33 minutes earlier.
Area forecast discussion, Aug 8, 6:24 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 624 PM CDT WED AUG 8 2012 .AVIATION... THE CONVECTIVE THREAT AROUND KACT IS OVER. WILL CARRY VFR SKIES/CIGS THROUGH THIS FORECAST AT BOTH KACT AND FOR THE METROPLEX AIRPORTS AS MID LEVEL CLOUDS BECOME SCATTERED LATER THIS EVENING. VARIABLE WINDS ACROSS THE METROPLEX CURRENTLY SHOULD BECOME MORE SOUTHERLY LATER THIS EVENING AND PREVAIL OVERNIGHT. A COLD FRONT WILL MOVE THROUGH THE METROPLEX SITES THURSDAY MORNING AND STALL JUST SOUTH OF I-20 THURSDAY AFTERNOON THROUGH EVENING. SOUTHERLY MORNING WINDS WILL VEER SOUTHWESTERLY EARLY...BECOME NORTHWESTERLY BY MIDDAY THEN BECOME NORTHEASTERLY THURSDAY EVENING. WE ARE EXPECTING ISOLATED TO SCATTERED CONVECTION ALONG THE COLD FRONT ON THURSDAY WITH THE BEST CHANCE DURING THE AFTERNOON. CURRENT LOW POPS /20-30/ PRECLUDE US FROM INCLUDING TSRA AT THE METROPLEX AIRPORTS...BUT IT COULD BE ADDED LATER IN THE 06 OR 12 UTC ISSUANCE. 75 && .PREV DISCUSSION... /ISSUED 343 PM CDT WED AUG 8 2012/ THE OUTFLOW BOUNDARY THAT DEVELOPED FROM MORNING CONVECTION OVER THE NORTHWESTERN COUNTIES CONTINUES TO MOVE SOUTH THROUGH THE SOUTHERN COUNTIES OF THE CWA. CONVECTION CONTINUES TO DEVELOP ALONG AND BEHIND THE BOUNDARY...STRETCHING ACROSS AN AREA FROM ATHENS TO WACO TO GOLDTHWAITE. THIS CONVECTION WILL CONTINUE TO MOVE SOUTH OVER THE NEXT FEW HOURS WITH A THREAT FOR DAMAGING DOWNBURST WINDS AND HAIL. ANOTHER FEATURE OF INTEREST NOTED ON VISIBLE SATELLITE IS A POSSIBLE MCV LEFT OVER NORTHWEST TEXAS. CONVECTION IS SLOWLY DEVELOPING ON THE WEST SIDE OF THIS FEATURE NEAR VERNON TEXAS AND ADDITIONAL CONVECTION COULD DEVELOP OVER OUR NORTHWESTERN COUNTIES. AS THIS FEATURE SLOWLY DRIFTS SOUTH THIS EVENING...IT IS POSSIBLE NEW DEVELOPMENT MAY OCCUR OVERNIGHT NEAR THE FEATURE. A COLD FRONT THAT IS CURRENTLY ENTERING NORTHERN KANSAS WILL CONTINUE DOWN THE PLAINS AND REACH NORTH TEXAS TOMORROW MORNING. THIS FRONT WILL LIKELY STALL NEAR THE I-20 CORRIDOR TOMORROW. THE MODELS ARE NOT OVERLY AGGRESSIVE WITH PRECIPITATION TOMORROW BUT THAT IS LIKELY DUE TO DRIER AIR MOVING THE REGION. THIS DRIER AIR IS NOTED ON FORECAST SOUNDINGS IN THE MID LEVELS OF THE ATMOSPHERE AND CAN BE SEEN ON CURRENT WATER VAPOR SATELLITE OVER WESTERN OKLAHOMA AND THE TEXAS PANHANDLE. HOWEVER...WILL CONTINUE TO CARRY LOW POPS TOMORROW IN THE 20-30 PERCENT RANGE WITH THE HIGHEST POPS ACROSS THE CENTER OF THE REGION ALONG THE BOUNDARY IN THE AFTERNOON HOURS. ON FRIDAY...THE FRONT WILL FINALLY MOVE THROUGH THE REMAINDER OF THE REGION WITH DRY AIR CONTINUING TO FILTER IN. TEMPERATURES BEHIND THE FRONT WILL NOT BE MUCH COOLER BUT OVERNIGHT LOWS WILL LIKELY BE A FEW DEGREES COOLER...ESPECIALLY ON SATURDAY MORNING. WITH DEWPOINTS SATURDAY MORNING IN THE MID 50S TO MID 60S...MORNING LOWS WILL VARY FROM THE UPPER 60S TO LOWER 70S. THE UPPER LEVEL RIDGE BEGINS TO BUILD BACK OVER THE REGION THIS WEEKEND AND WIDESPREAD HIGH TEMPERATURES IN THE UPPER 90S TO AROUND 103 DEGREES WILL PREVAIL. OVERNIGHT LOWS WILL WARM AGAIN ALSO. THE UPPER LEVEL RIDGE WILL REMAIN CENTERED TO OUR WEST AND THE REGION WILL ACTUALLY REMAIN UNDER THE INFLUENCE OF WEST- NORTHWEST TO NORTHWEST FLOW ALOFT. UNDER THIS REGIME WE WILL HAVE TO WATCH FOR MCS ACTIVITY DEVELOPING TO OUR NORTHWEST AND POSSIBLY MOVING INTO THE NORTHERN PORTIONS OF THE CWA DURING THE MORNING HOURS. A FEW OF THE LONGER RANGE MODELS SUGGEST THIS COULD OCCUR SUNDAY AND/OR MONDAY. HOWEVER... WILL KEEP THE EXTENDED FORECAST DRY FOR NOW. 82/JLD/HINES && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 102 78 99 72 / 20 30 20 10 5 WACO, TX 77 102 77 101 73 / 30 20 20 20 10 PARIS, TX 76 99 73 96 69 / 20 30 20 5 5 DENTON, TX 78 102 75 99 69 / 20 30 20 5 5 MCKINNEY, TX 77 101 75 98 68 / 20 30 20 5 5 DALLAS, TX 83 103 79 99 72 / 20 30 20 10 5 TERRELL, TX 77 101 76 99 70 / 30 30 20 10 5 CORSICANA, TX 78 101 76 99 72 / 30 30 20 10 10 TEMPLE, TX 75 100 76 100 73 / 40 20 20 20 20 MINERAL WELLS, TX 75 102 74 100 70 / 30 30 20 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 75/
Hazardous weather outlook, Aug 8, 3:52 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 352 PM CDT WED AUG 8 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091115- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 352 PM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS ALL OF NORTH TEXAS WITH THE BEST CHANCES BEING SOUTH OF INTERSTATE 20. THE PRIMARY HAZARDS WILL BE DAMAGING DOWNBURST WINDS AND HAIL UP TO THE SIZE OF QUARTERS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS NORTH TEXAS THURSDAY WITH STORM CHANCES DECREASING FROM NORTH TO SOUTH THURSDAY NIGHT THROUGH FRIDAY EVENING. DAMAGING DOWNBURST WINDS...SOME HAIL AND FREQUENT LIGHTNING WILL BE THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING SOUTH OF A COMANCHE TO ATHENS LINE.
In the hours before
Special weather statement, Aug 8, 3:29 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT WED AUG 8 2012
TXZ135-082100-
HENDERSON TX-
329 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL HENDERSON COUNTY
AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF TYLER...MOVING SOUTHEAST AT
15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE AND COFFEE CITY.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3208 9544 3206 9560 3214 9569 3229 9556
3224 9547 3223 9548 3221 9546 3215 9547
3214 9545 3212 9545 3209 9542
TIME...MOT...LOC 2030Z 316DEG 12KT 3215 9553Local storm report, Aug 8, 4:00 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CDT WED AUG 08 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG SPRINGFIELD 31.98N 95.80W
08/08/2012 ANDERSON TX LAW ENFORCEMENT
TREES DOWN AND PART OF A BARN BLOWN INTO ROAD...
BLOCKING FM 837 NEAR SPRINGFIELD
25Local storm report, Aug 8, 4:55 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
455 PM CDT WED AUG 08 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 8 E PALESTINE 31.75N 95.49W
08/08/2012 ANDERSON TX TRAINED SPOTTER
LARGE LIMBS BLOCKED HIGHWAY 84 8 MILES EAST OF
PALESTINE.Special weather statement, Aug 8, 5:17 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 PM CDT WED AUG 8 2012
TXZ129-141-082245-
EASTLAND TX-COMANCHE TX-
517 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COMANCHE COUNTY
SOUTHEASTERN EASTLAND COUNTY
AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF EASTLAND...MOVING WEST AT 5
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON AND GORMAN.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3231 9892 3243 9849 3229 9849 3226 9855
3217 9849 3210 9849 3189 9881 3190 9882
3209 9893
TIME...MOT...LOC 2217Z 088DEG 6KT 3227 9872
CAVANAUGHSpecial weather statement, Aug 8, 6:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT WED AUG 8 2012
TXZ116-130-090000-
ERATH TX-PALO PINTO TX-
633 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN ERATH COUNTY
SOUTHEASTERN PALO PINTO COUNTY
AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTH OF STEPHENVILLE...MOVING SOUTH AT
15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORDON...HUCKABAY AND MORGAN
MILL.
VERY HEAVY RAIN AND WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THIS
STORM.
LAT...LON 3267 9820 3266 9807 3261 9806 3261 9807
3250 9807 3239 9801 3230 9847 3251 9848
TIME...MOT...LOC 2333Z 349DEG 12KT 3248 9822
CAVANAUGHSpecial weather statement, Aug 8, 6:48 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT WED AUG 8 2012
TXZ117-118-131-133-090015-
HOOD TX-JOHNSON TX-TARRANT TX-PARKER TX-
648 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HOOD COUNTY
NORTHWESTERN JOHNSON COUNTY
SOUTHEASTERN PARKER COUNTY
SOUTHWESTERN TARRANT COUNTY
AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF BENBROOK...STATIONARY.
CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...BENBROOK AND GODLEY.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3270 9738 3252 9739 3237 9758 3259 9784
3273 9757
TIME...MOT...LOC 2349Z 180DEG 2KT 3257 9762The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 22 min |
| Aug 7, 7:07 PM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| Aug 7, 7:12 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| Aug 7, 7:45 PM CDT | Special Weather Statement | FWD | Ellis | 30 min |
| Aug 7, 8:01 PM CDT | Special Weather Statement | FWD | Hill | 29 min |
| Aug 8, 12:28 PM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Aug 8, 12:36 PM CDT | Special Weather Statement | FWD | Kaufman | 24 min |
| Aug 8, 1:00 PM CDT | Special Weather Statement | FWD | Navarro | 30 min |
| Aug 8, 1:17 PM CDT | Special Weather Statement | FWD | McLennan | 28 min |
| Aug 8, 1:57 PM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| Aug 8, 2:01 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| Aug 8, 2:05 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Aug 8, 2:18 PM CDT | Special Weather Statement | FWD | Bosque | 27 min |
| Aug 8, 2:23 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 37 min |
| Aug 8, 2:25 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| Aug 8, 2:26 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Aug 8, 2:37 PM CDT | Special Weather Statement | FWD | Henderson | 38 min |
| Aug 8, 2:43 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 33 min |
| Aug 8, 3:10 PM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| Aug 8, 3:18 PM CDT | Special Weather Statement | FWD | Anderson | 27 min |
| Aug 8, 3:29 PM CDT | Special Weather Statement | FWD | Henderson | 31 min |
| Aug 8, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 52 min |
| Aug 8, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 62 min |
| Aug 8, 5:17 PM CDT | Special Weather Statement | FWD | Eastland | 28 min |
| Aug 8, 6:33 PM CDT | Special Weather Statement | FWD | Erath | 27 min |
| Aug 8, 6:48 PM CDT | Special Weather Statement | FWD | Hood | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.